Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Suetin Sergey Pavlovich
(recent publications)
| by years | scientific publications | by types |



   2022
1. S. P. Suetin, N. R. Ikonomov, Tr. Mosk. Mat. Obs., 83, no. 1, 2022, 37–61 (to appear)  mathnet
2. S. P. Suetin, “A direct proof of Stahls theorem for a generic class of algebraic functions”, Mat. Sb.  mathnet  crossref

   2022
3. E. A. Rakhmanov, S. P. Suetin, “Approksimatsii Chebysheva–Pade dlya mnogoznachnykh funktsii”, Tr. MMO, 83:2 (2022), 101–126 (to appear)
4. S. P. Suetin, Uspekhi Mat. Nauk (to appear)  mathnet

   2021
5. N. R. Ikonomov, S. P. Suetin, “A Viskovatov algorithm for Hermite-Pad'e polynomials”, Sb. Math., 212:9 (2021), 1279–1303  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus (cited: 1)
6. S. P. Suetin, “Interpolation properties of Hermite–Pad'e polynomials”, Russian Math. Surveys, 76:3 (2021), 543–545  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus
7. Evguenii A. Rakhmanov, Sergey P. Suetin, Tschebyshev–Padè approximations for multivalued functions, 2021 , 20 pp., arXiv: 2106.01047
8. N. R. Ikonomov, S. P. Suetin, Structure of the Nuttall partition for some class of four-sheeted Riemann surfaces, 2021 , 25 pp., arXiv: 2103.04703
9. S. P. Suetin, “Two Examples Related to Properties of Discrete Measures”, Math. Notes, 110:4 (2021), 578–582  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
10. Sergey P. Suetin, A direct proof of Stahl`s theorem for a generic class of algebraic functions, 2021 , 8 pp., arXiv: 2108.00339
11. Sergey P. Suetin, Maximum Principle and Asymptotic Properties of Hermite–Padè Polynomials, 2021 , 13 pp., arXiv: 2109.10144

   2020
12. N. R. Ikonomov, S. P. Suetin, “Scalar Equilibrium Problem and the Limit Distribution of Zeros of Hermite–Pad'e Polynomials of Type II”, Proc. Steklov Inst. Math., 309 (2020), 159–182  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
13. S. P. Suetin, “Hermite–Pad'e polynomials and Shafer quadratic approximations for multivalued analytic functions”, Russian Math. Surveys, 75:4 (2020), 788–790  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 4)  elib  scopus (cited: 4)

   2019
14. S. P. Suetin, “Existence of a three-sheeted Nutall surface for a certain class of infinite-valued analytic functions”, Russian Math. Surveys, 74:2 (2019), 363–365  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 2)  elib  scopus (cited: 3)
15. Sergey P. Suetin, On the equivalence of the scalar and vector equilibrium problems for a pair of functions forming a Nikishin system, 2019 , 17 pp., arXiv: 1906.04626
16. S. P. Suetin, “Equivalence of a Scalar and a Vector Equilibrium Problem for a Pair of Functions Forming a Nikishin System”, Math. Notes, 106:6 (2019), 971–980  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)

   2018
17. S. P. Suetin, “On a New Approach to the Problem of Distribution of Zeros of Hermite–Pad'e Polynomials for a Nikishin System”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  mathscinet  isi (cited: 6)  elib  elib  scopus (cited: 2)
18. S. P. Suetin, “Distribution of the zeros of Hermite–Pad'e polynomials for a complex Nikishin system”, Russian Math. Surveys, 73:2 (2018), 363–365  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 4)  elib  scopus (cited: 4)
19. Kompleksnyi analiz, matematicheskaya fizika i prilozheniya, Sbornik statei, Trudy MIAN, 301, ed. A. I. Aptekarev, M. O. Katanaev, S. P. Suetin, MAIK Nauka/Interperiodika, M., 2018 , 335 pp.  mathnet
20. Sergey P. Suetin, Hermite–Pad'e polynomials and analytic continuation: new approach and some results, 2018 , 45 pp., arXiv: 1806.08735
21. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
22. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 4)
23. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib

   2017
24. S. P. Suetin, “On the distribution of the zeros of the Hermite–Pad'e polynomials for a quadruple of functions”, Russian Math. Surveys, 72:2 (2017), 375–377  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 2)
25. S. P. Suetin, “An Analog of P'olya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points”, Math. Notes, 101:5 (2017), 888–898  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 3)
26. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Pad'e approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 14)  elib  scopus (cited: 8)

   2016
27. Viktor I. Buslaev, Sergey P. Suetin, “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206 (2016), 48–67 , arXiv: 1505.06120  mathnet (cited: 4)  crossref  mathscinet  zmath  isi (cited: 12)  elib  scopus (cited: 12)
28. Andrei Mart{'\i}nez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Pad'e polynomials for semiclassical functions”, Contemp. Math., 661, 2016, 199–228 , arXiv: 1502.01202  mathnet (cited: 3)  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 6)
29. Nikolay R. Ikonomov, Ralitza K. Kovacheva, Sergey P. Suetin, Zero Distribution of Hermite–Pad'e Polynomials and Convergence Properties of Hermite Approximants for Multivalued Analytic Functions, 2016 , 37 pp., arXiv: 1603.03314
30. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 14)  elib  elib  scopus (cited: 7)
31. Sergey Pavlovich Suetin, Sina Sadeghi Baghsorkhi, Embedding AC Power Flow in the Complex Plane Part I: Modelling and Mathematical Foundation, 2016 , 13 pp., arXiv: 1604.03425
32. S. P. Suetin, “Zero distribution of Hermite–Pad'e polynomials and localization of branch points of multivalued analytic functions”, Russian Math. Surveys, 71:5 (2016), 976–978  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 9)  elib  elib  scopus (cited: 6)

   2015
33. N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin, Some numerical results on the behavior of zeros of the Hermite-Pad'e polynomials, 2015 , 95 pp., arXiv: 1501.07090  zmath
34. S. S. Baghsorkhi, S. P. Suetin, Embedding AC Power Flow with Voltage Control in the Complex Plane : The Case of Analytic Continuation via Pad'e Approximants, 2015 , 9 pp., arXiv: 1504.03249
35. Nikolay R. Ikonomov, Ralitza K. Kovacheva, Sergey P. Suetin, On the limit zero distribution of type I Hermite–Pad'e polynomials, 2015 , 67 pp., arXiv: 1506.08031
36. V. I. Buslaev, S. P. Suetin, “On Equilibrium Problems Related to the Distribution of Zeros of the Hermite–Pad'e Polynomials”, Proc. Steklov Inst. Math., 290 (2015), 256–263  mathnet  crossref  crossref  isi (cited: 22)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 11)
37. S. P. Suetin, “Distribution of the zeros of Pad'e polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 30)  elib  elib  scopus (cited: 17)
38. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Russian Math. Surveys, 70:5 (2015), 965–973  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
39. N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin, “Nuttall's integral equation and Bernshtein's asymptotic formula for a complex weight”, Izv. Math., 79:6 (2015), 1215–1234  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
40. A. V. Komlov, S. P. Suetin, “Distribution of the zeros of Hermite–Pad'e polynomials”, Russian Math. Surveys, 70:6 (2015), 1179–1181  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 11)  elib  elib  scopus (cited: 3)

   2014
41. V. I. Buslaev, S. P. Suetin, “Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions”, Russian Math. Surveys, 69:1 (2014), 159–161  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
42. A. V. Komlov, S. P. Suetin, “Strong asymptotics of two-point Pad'e approximants for power-like multivalued functions”, Dokl. Math., 89:2 (2014), 165–168  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
43. R. K. Kovacheva, S. P. Suetin, “Distribution of Zeros of the Hermite–Pad'e Polynomials for a System of Three Functions, and the Nuttall Condenser”, Proc. Steklov Inst. Math., 284 (2014), 168–191  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 5)
44. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight. II”, Sb. Math., 205:9 (2014), 1334–1356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)
45. V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Russian Math. Surveys, 69:5 (2014), 915–917  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2013
46. A. Mart{'\i}nez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Pad'e polynomials”, Russian Math. Surveys, 68:1 (2013), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
47. A. V. Komlov, S. P. Suetin, “An asymptotic formula for a two-point analogue of Jacobi polynomials”, Russian Math. Surveys, 68:4 (2013), 779–781  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
48. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Pad'e polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 20)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 15)
49. Sergey Suetin, Trace formulas for a class of Jacobi operators, 2013 , 31 pp., arXiv: 1310.4356
50. Sergey Suetin, On the distribution of zeros of the Hermite–Pad'e polynomials for three algebraic functions $1,f,f^2$ and the global topology of the Stokes lines for some differential equations of the third order, 2013 , 59 pp., arXiv: 1312.7105

   2012
51. A. V. Komlov, S. P. Suetin, “Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight”, Russian Math. Surveys, 67:1 (2012), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 3)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
52. S. P. Suetin, “An analogue of the Hadamard and Schiffer variational formulas”, Theoret. and Math. Phys., 170:3 (2012), 274–279  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
53. E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Pad'e polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Russian Math. Surveys, 67:5 (2012), 954–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
54. A. Mart'{\i}nez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Pad'e, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Legan{'e}s, Spain), Contemp. Math., 578, eds. J. Arves'u and G. L'opez Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 165–193  mathnet  crossref  mathscinet  zmath  isi (cited: 16)
55. V. I. Buslaev, A. Martines-Finkelshtein, S. P. Suetin, “Metod vnutrennikh variatsii i suschestvovanie $S$-kompaktov”, Analiticheskie i geometricheskie voprosy kompleksnogo analiza, Sbornik statei, Tr. MIAN, 279, MAIK, M., 2012, 31–58  mathnet (cited: 18)  mathnet (cited: 18)  mathscinet  isi (cited: 18)  elib (cited: 4)
56. A. V. Komlov, S. P. Suetin, “Asimptoticheskaya formula dlya polinomov, ortonormirovannykh otnositelno peremennogo vesa”, Trudy Moskovskogo matematicheskogo obschestva, Tr. MMO, 73, no. 2, MTsNMO, M., 2012, 175–200  mathnet (cited: 3)  mathscinet  zmath  elib
57. A. V. Komlov, S. P. Suetin, “Leading coefficients asymptotics for orthonormal polynomials with respect to varying weight”, 4th Russian-Armenian workshop on mathematical physics, complex analysis and related topics (Russia, Krasnoyarsk, September 9–16, 2012), Abstracts, Siberian Federal University, Krasnoyarsk, 2012, 26–29 pdf (in Russian)

   2011
58. A. Mart{'\i}nez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Russian Math. Surveys, 66:1 (2011), 176–178  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  adsnasa  isi (cited: 9)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)
59. A. Mart{'\i}nez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 20)  elib (cited: 12)  elib (cited: 12)  scopus (cited: 14)
60. A. I. Aptekarev, V. I. Buslaev, A. Mart{'\i}nez-Finkelshtein, S. P. Suetin, “Pad'e approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 34)  elib (cited: 17)  elib (cited: 17)  scopus (cited: 30)
61. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Pad'e–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 11)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 9)
62. S. P. Suetin, “Random matrices and asymptotics of orthogonal polynomials”, III International Conference on Matrix Methods in Mathematics and Applications, Abstracts (Moscow, Russia, June 22-25, 2011), Institute of Numerical Mathematics of RAS, 2011, 18 Web-site

   2012
63. S. P. Suetin, “Numerical analysis of some characteristics of the limit cycle of the free van der Pol equation”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S1–S54  mathnet  mathnet  crossref  crossref  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)

   2010
64. S. P. Suetin, “O skhodimosti diagonalnykh approksimatsii Pade ortogonalnykh razlozhenii”, Teoriya priblizhenii, Mezhdunarodnaya konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya Sergeya Borisovicha Stechkina (1920–1995) (Moskva, Rossiya, 23–26 avgusta, 2010 g.), MIAN, Moskva, 2010, 70 sait konferentsii
65. S. P. Suetin, “O skhodimosti nelineinykh approksimatsii Pade–Chebysheva”, Sovremennye problemy analiza i prepodavaniya matematiki, Materialy Mezhdunarodnoi nauchnoi konferentsii, posvyaschennoi 105-letiyu akademika Sergeya Mikhailovicha Nikolskogo (Rossiya, Moskva, 17–19 maya 2010 g.), Izdatelstvo TsPI pri mekh-mat. fakultete MGU, Moskva, Vorobevy Gory, Moskva, 2010, 84
66. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813  mathscinet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022